Zeta functions in triangulated categories

Guletskii, Vladimir
(2006) Zeta functions in triangulated categories. Mathematical Notes, 87 (3-4). pp. 345-354.

[img] Text
ZetaEngShort5.pdf - Author Accepted Manuscript

Download (229kB)


We prove 2-out-of-3 property for rationality of motivic zeta function in distinguished triangles in Voevodsky's category DM. As an application, we show rationality of motivic zeta functions for all varieties whose motives are in the thick triangulated monoidal subcategory generated by motives of quasi-projective curves in DM. Joint with a result of P.O'Sullivan it also gives an example of a variety whose motive is not finite-dimensional while the motivic zeta function is rational.

Item Type: Article
Additional Information: 14 pages
Uncontrolled Keywords: math.AG, math.AG, math.KT, 16E20; 18D10; 19E15; 55U35
Depositing User: Symplectic Admin
Date Deposited: 21 Dec 2018 09:04
Last Modified: 19 Jan 2023 01:08
DOI: 10.1134/s0001434610030053
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3030222